MAUDE Adverse Event Report: SYNTHES GMBH MULTILOC END CAP F/MULTILOC HN/PHN EXTEN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH MULTILOC END CAP F/MULTILOC HN/PHN EXTEN; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.019.005S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent orif surgery with multiloc for proximal humerus fractures.The surgeon selected a 5mm end cap, but it became stuck midway through the insertion procedure.The surgeon tried inserting the end cap again, this time paying attention to its orientation, but still had difficulty completing it.The end cap was removed and checked, and the threads were found to be undamaged with no apparent defects.The surgeon made sure there were no obstructions such as bones, cleaned the end cap, and tried the insertion again, but it was unsuccessful.The surgeon gave up on using the 5mm end cap, and a 2mm end cap was inserted.However, it had become embedded, and the surgeon was concerned that the anchoring effect could not be achieved and changed it to a 10mm end cap, but it had protruded from the joint surface.One last attempt was made to insert the 5mm end cap, and it was successful.The surgery was completed successfully within 30 minutes' delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot.Part number: 04.019.005s.Lot number: 32595p0.Manufacturing site: mezzovico.Release to warehouse date: 25 sep 2024.Expiration date: 01 sep 2034.A manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MULTILOC END CAP F/MULTILOC HN/PHN EXTEN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24188920
Report Number8030965-2026-00922
Device Sequence Number9766897
Product Code HSB
UDI-Device Identifier10886982089571
UDI-Public(01)10886982089571(17)340901(10)32595P0
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.019.005S
Device Lot Number32595P0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown